# SDR HEEA966330

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5791M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5116
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Errosion
- Location: 1st Stage Wheel
- Part time: 951 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER AND OIL LEAKING.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  50% OF 1ST STAGE WHEEL SULFIDATED AND DELAMINATED ON FORWARD SIDE OF BLADES AND EROSION OF ALL LEADING EDGES AND BLADE TIPS. SCRAPPED 1ST STAGE WHEEL.
